# SDR CA100721001

- Difficulty date: June 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Diamon DA20-C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6000 HOUR INSPECTION CRACKS WERE FOUND IN THE UPPER SKIN OF THE HORIZONTAL STABILIZER ON THE CENTER-LINE AFT OF THE LEADING EDGE.  CRACK IS 85MM LONG.  DELAMINATIONS WERE ALSO FOUND ALONG THE CENTER-LINE FORWARD AND TO THE RIGHT OF THE CRACK.
